Custom Search
Protected by Copyscape Duplicate Content Tool

Friday, January 8, 2010

Does the A1H1 Vaccine Causes a Dangerous Side Effect?


In a blog article posted on November 12, 2009 in Wellsphere, I read about a 14-year old athlete in Virginia that suffered from GBS (Guillain Barre Syndrome) 18 hours after having an A1H1 vaccine shot. If the article is accurate, the incident is very troubling especially for me who has suffered from the same disease.

According to the article, “Jordan McFarland, a high school athlete from Alexandria, Virginia, left Inova Fairfax Hospital for Children Tuesday night in a wheelchair nearly a week after developing severe headaches, muscle spasms and weakness in his legs following a swine flu shot. He will likely need the assistance of a walker for four to six weeks, plus extensive physical therapy.”

What is more troubling is the statement CDC (Centers for Disease Control) spokesperson and deputy director for immunization safety Dr. Claudia J. Vellozzi has released. She says that GBS and other illnesses occur routinely in the United States and doctors diagnose about 80 to 120 cases in the general population. She is saying that these are ordinary events that follow vaccination like vaccine autism cases.

Perhaps, she is trying to downplay the occurrence so as not to create panic among the population but I do not think that such incident should be a welcome side effect of a vaccine shot. Paralysis is not as simple as a fever. It does not seem logical that in the attempt to prevent the spread of a particular disease, you will be inflicting an even more dangerous disease. GBS can be fatal!!

I cannot accept that it is just coincidental. Medical practitioners should be wary in administering the A1H1 vaccine. People who just want to be safe from a deadly disease do not deserve or need a possible fatal coincidence.

1 comment:

Related Posts Plugin for WordPress, Blogger...